On dual sequences of measurable amounts of the two jugs problem

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish
Title of host publicationAdvanced mathematics theory and applications
EditorsTaekyun KIM
Place of PublicationDelhi
PublisherResearch India Publications
Pages13-22
VolumeII
ISBN (Print)9789387374331
Publication statusPublished - 2018

Citation

Man, Y.-K. (2018). On dual sequences of measurable amounts of the two jugs problem. In T. Kim (Ed.), Advanced mathematics theory and applications (Vol. II, pp. 13-22). Delhi: Research India Publications.